# SDR AALA20120504012

- Difficulty date: May 4, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 64,069 hours, 22,212 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VVI - INFLIGHT MIA-LPB.  CREW REPORTED ANTI-SKID LIGHT ILLUMINATED.  FLIGHT DIVERTED VVI LANDED WITHOUT INCIDENT.  DEFERRED ANTI SKID SYSTEM INOPERATIVE PER MEL 32-4A.  REPLACED NUMBER 3 ANTI SKID VALVE ON 05/07/2012 AT SFO.  SYSTEM GROUND CHECK NORMAL OPERATION.
